MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jaip.2016.04.028

Медицинская библиотека · The journal of allergy and clinical immunology. In practice · 2016

Eosinophilia-Associated Coronary Artery Vasospasm in Patients with Aspirin-Exacerbated Respiratory Disease.

Shah Neelam H, Schneider Thomas R, DeFaria Yeh Doreen, Cahill Katherine N, Laidlaw Tanya M

Клинический случайСтатьяПоддержка исследования: вне правительства СШАПоддержка NIH: внешняя программаПеревод пока не подготовлен

Аннотация

BACKGROUND

Some patients with aspirin-exacerbated respiratory disease (AERD) and eosinophilia report angina-type chest pain that occurs at rest and responds to corticosteroid therapy. The frequency of eosinophilia-associated coronary artery vasospasm in patients with AERD, a disease characterized by blood and respiratory tissue eosinophilia, however, is unknown.

OBJECTIVE

The objective of this study was to understand the cause of the chest pain described above and determine the most appropriate treatment for it.

METHODS

A chart review of 153 patients with AERD who are followed at Brigham and Women's Hospital was performed. Patients who reported any type of chest pain were assessed for the presence of cardiac risk factors, eosinophilia, and response of chest pain to a variety of treatments. Two patients with AERD and eosinophilia who had recurrent chest pain due to suspected vasospasm are described in detail, and 8 other cases are also summarized.

RESULTS

Of the 153 patients reviewed, 10 had a history of chest pain concerning for ischemia. Of the 10 patients with chest pain, 8 had undergone aspirin desensitization and initiated high-dose aspirin therapy; of these, 6 reported an increase in the frequency or severity of chest pain while on high-dose aspirin with improvement after aspirin discontinuation or dose reduction. Many patients had traditional cardiac risk factors, but none had any evidence of coronary atherosclerosis; almost all had significant eosinophilia. Their chest pain did not improve with typical antianginal treatments but did respond to corticosteroid therapy.

CONCLUSIONS

Although uncommon, patients with AERD can develop eosinophilia-associated coronary artery vasospasm, which is occasionally worsened by high-dose aspirin. Patients with AERD who present with symptoms of ischemic chest pain should be screened for eosinophilia, as early treatment with corticosteroids can be life-saving.

Для цитирования: Shah Neelam H, Schneider Thomas R, DeFaria Yeh Doreen, Cahill Katherine N, Laidlaw Tanya M. Eosinophilia-Associated Coronary Artery Vasospasm in Patients with Aspirin-Exacerbated Respiratory Disease.. The journal of allergy and clinical immunology. In practice. 2016. DOI: 10.1016/j.jaip.2016.04.028.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.